# SDR USAAF97089

- Difficulty date: November 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N890US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11365
- Engine: Rroyce TAYMK65015
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

BOS - FL 794 - JUST SOUTH OF AND EN ROUTE TO BOS, RIGHT ENGINE N2 FLUCTUATIONS CAUSED THE ENGINE FAIL LIGHT TO ILLUMINATE.  CREW SECURED THE RIGHT ENGINE.  FLIGHT CONTINUED TO BOS AND LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE REPLACED THE RIGHT ENGINE.  (M)
